# SDR FDEA201809252705

- Difficulty date: September 25, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0538503
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP INBD (WING SIDE) CLEVIS FITTING HOLE BORE FOUND CORROSION. CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER CMM57-44-16. OVERSIZED BUSHING AND REPAIR WASHER FABRICATED AND INSTALLED PER CMM57-44-16 AND   EA 1-5740-130969A PT 2 STEPS 2, 2A & 2B. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
